# SDR UIEA201805290959

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,831 hours, 17,945 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Filter
- Condition: Warning Message
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MESSAGE DURING CLIMB.  MESSAGE DISAPPEARED AFTER 2 MINUTES.  REPLACED THE FUEL FILTER IAW AMM 73-11-02 IAW FIM 73-11-FT803. OPS AND LEAK CHECKED GOOD.
